Applied Mathematics

Vol.3 No.8(2012), Paper ID 21491, 8 pages

DOI:10.4236/am.2012.38132

 

An Asymptotic-Fitted Method for Solving Singularly Perturbed Delay Differential Equations

 

Awoke Andargie, Yanala Narsimha Reddy

 

Bahir dar University, Bahir dar, Ethiopia
Bahir dar University, Bahir dar, Ethiopia

 

Copyright © 2012 Awoke Andargie, Yanala Narsimha Reddy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Andargie and Y. Reddy, "An Asymptotic-Fitted Method for Solving Singularly Perturbed Delay Differential Equations," Applied Mathematics, Vol. 3 No. 8, 2012, pp. 895-902. doi: 10.4236/am.2012.38132.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.